Disheng Xu
Disheng Xu
Verified email at math.uchicago.edu - Homepage
Title
Cited by
Cited by
Year
Pathology and asymmetry: centralizer rigidity for partially hyperbolic diffeomorphisms
D Damjanovic, A Wilkinson, D Xu
arXiv preprint arXiv:1902.05201, 2019
72019
Density of positive Lyapunov exponents for symplectic cocycles
D Xu
arXiv preprint arXiv:1506.05403, 2015
72015
On mixing diffeomorphisms of the disc
A Avila, B Fayad, P Le Calvez, D Xu, Z Zhang
Inventiones mathematicae, 1-42, 2019
52019
Positivity of the top Lyapunov exponent for cocycles on semisimple Lie groups over hyperbolic bases
M Bessa, J Bochi, M Cambrainha, C Matheus, P Varandas, D Xu
Bulletin of the Brazilian Mathematical Society, New Series 49 (1), 73-87, 2018
42018
Diffeomorphism group valued cocycles over higher rank abelian Anosov actions
D Damjanovic, D Xu
arXiv preprint arXiv:1705.09857, 2017
42017
Uniformly quasiconformal partially hyperbolic systems
C Butler, D Xu
Annales Scientifiques de l'Ecole Normale Superieure 51 (5), 1085-1127, 2018
32018
Singular analytic linear cocycles with negative infinite Lyapunov exponents
C Sadel, D Xu
Ergodic Theory and Dynamical Systems 39 (4), 1082-1098, 2019
22019
On conservative partially hyperbolic abelian actions with compact center foliation
D Damjanovic, D Xu
arXiv preprint arXiv:1706.03626, 2017
22017
Uniformly quasiconformal partially hyperbolic systems
C Butler, D Xu
arXiv preprint arXiv:1601.07485, 2016
22016
On classification of higher rank Anosov actions on compact manifold
D Damjanović, D Xu
Israel Journal of Mathematics, 1-62, 2020
12020
Centralizers of derived-from-Anosov systems on T3: rigidity versus triviality
S Gan, Y Shi, D Xu, J Zhang
arXiv preprint arXiv:2006.00450, 2020
12020
Density of positive Lyapunov exponents for symplectic cocycles
D Xu
Journal of the European Mathematical Society (Print) 21 (10), 3143-3190, 2019
12019
Centralizers of derived-from-Anosov systems on : rigidity versus triviality
S Gan, Y Shi, D Xu, J Zhang
arXiv preprint arXiv:2006.00450, 2020
2020
Positivity of the Top Lyapunov Exponent for Cocycles on Semisimple Lie Groups over Hyperbolic Bases
J Bochi, M Cambrainha, C Matheus, P Varandas, D Xu
2018
The system can't perform the operation now. Try again later.
Articles 1–14